MathSciNet Relay Station
MathSciNet bibliographic data
MR659544 (83h:60030) 60F15 (62G30)
Mason, David M. Laws of large numbers for sums of extreme values. Ann. Probab. 10 (1982), no. 3, 754–764.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement